# SDR AC2A115478

- Difficulty date: May 14, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N427CK
- Make and model: Bell 427
- Aircraft serial: 56043
- Aircraft time: 2,672 hours
- Engine: Pwc PW207D
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: ES731861
- Condition: Damaged
- Location: Cabin Air
- Part time: 50 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN BLADES DISENGAGED FROM THE FAN DRIVE AND DAMAGED THE HUB AND BLADES.
